Pacific Journal of Mathematics

The case of equality in the matrix-valued triangle inequality.

Robert C. Thompson

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 279-280.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785078

Mathematical Reviews number (MathSciNet)
MR549850

Zentralblatt MATH identifier
0412.15013

Subjects
Primary: 15A45: Miscellaneous inequalities involving matrices
Secondary: 15A23: Factorization of matrices

Citation

Thompson, Robert C. The case of equality in the matrix-valued triangle inequality. Pacific J. Math. 82 (1979), no. 1, 279--280. https://projecteuclid.org/euclid.pjm/1102785078


Export citation

References

  • [1] R. C. Thompson, Convex and concave functions of singular values of matrixsums, Pacific J. Math., 16 (1976), 285-290.